ArticleGMS ophthalmology cases2024
Transient anterior chamber intraocular lens opacification by triamcinolone acetonide following intravitreal injection.
Article in GMS ophthalmology cases, 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Background: Pseudophakic cystoid macular edema (CME) following primary anterior-chamber intraocular lens (ACIOL) implantations is commonly seen. Intravitreal triamcinolone acetonide (IVTA) injections have shown significant improvement in visual acuity and retinal thickness in refractory pseudophakic CME. Pseudohypopyon following IVTA injection is a known entity. Objective: To report a rare complication of transient acute vision loss due to ACIOL coating with triamcinolone acetonide particles following intravitreal injection. Methods: Case study. Results: A patient developed pseudophakic cystoid macular edema two months post complicated cataract operation with ACIOL implantation. Despite topical steroid treatment, CME persisted and the patient was administered intravitreal triamcinolone acetonide injection. Acute vision loss due to dense coating of ACIOL with triamcinolone particles was noted on the next day. Conservative management led to spontaneous clearing of intraocular lens (IOL) and resolution of CME in 4 weeks. Conclusions: Opacification of ACIOL following IVTA injection is a rare complication which can be seen in eyes with compromised zonular/capsular bag integrity.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.